$p$-adic polylogarithms and irrationality
Acta Arithmetica, Tome 139 (2009) no. 1, pp. 43-55
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa139_1_4,
author = {Pierre Bel},
title = {$p$-adic polylogarithms and irrationality},
journal = {Acta Arithmetica},
pages = {43--55},
year = {2009},
volume = {139},
number = {1},
doi = {10.4064/aa139-1-4},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa139-1-4/}
}
Pierre Bel. $p$-adic polylogarithms and irrationality. Acta Arithmetica, Tome 139 (2009) no. 1, pp. 43-55. doi: 10.4064/aa139-1-4
Cité par Sources :